Alert archive / Utah / High Wind Watches in 2016
High Wind Watch 1, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind watch at Feb 17, 2016, 4:14 AM MST. It took effect at Feb 18, 2016, 6:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 17, 2016, 4:14 AM MST (11:14 UTC)
- In effect from
- Feb 18, 2016, 6:00 AM MST
- Expired
- Feb 17, 2016, 3:57 PM MST
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted.
047 WWUS75 KSLC 171114 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 414 AM MST WED FEB 17 2016 UTZ002>005-015-016-172330- /O.NEW.KSLC.HW.A.0001.160218T1300Z-160218T2300Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL... SALT LAKE CITY...TOOELE...LEHI...PROVO...NEPHI...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 414 AM MST WED FEB 17 2016 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. * AFFECTED AREA...THE WASATCH FRONT AND WESTERN VALLEYS OF UTAH. * WINDS...SOUTHERLY 30 TO 40 MPH WITH GUSTS OVER 60 MPH. WINDS WILL SHIFT TO NORTHWEST AND BECOME STRONGER FOR A SHORT TIME BEHIND A COLD FRONT ACROSS THE NORTHWEST DESERTS AND ALONG THE WASATCH FRONT ESPECIALLY UTAH COUNTY. * TIMING...SOUTH WINDS INCREASING BEFORE SUNRISE AND REMAINING STRONG THROUGH MIDDAY AHEAD OF A COLD FRONT. STRONG WINDS BEHIND THE FRONT WILL DROP OFF WITHIN ONE TO TWO HOURS AFTER IT PASSES. THE FRONT WILL CROSS THE SALT FLATS LATE THURSDAY MORNING AND THE WASATCH FRONT AROUND MIDDAY THEN MOVE SOUTH AND EAST THROUGH THE REST OF THE STATE THURSDAY AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES ALONG MOST ROUTES THROUGH THE WESTERN UTAH VALLEYS INCLUDING I-15 AND I-80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
1 follow-up statement
960 WWUS75 KSLC 172257 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 357 PM MST WED FEB 17 2016 UTZ003-005-015-016-181100- /O.UPG.KSLC.HW.A.0001.160218T1300Z-160218T2300Z/ /O.NEW.KSLC.HW.W.0001.160218T1300Z-160219T0000Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 357 PM MST WED FEB 17 2016 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE GREAT SALT LAKE DESERT...THE SALT LAKE AND TOOELE VALLEYS...AND THE VALLEYS OF WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTH TO SOUTHWEST 30 TO 40 MPH WITH GUSTS OVER 60 MPH IN THE MORNING. WINDS WILL SHIFT TO THE WEST TO NORTHWEST EARLY IN THE AFTERNOON WITH THE PASSAGE OF A COLD FRONT. * TIMING...WINDS WILL INCREASE OVERNIGHT...BECOMING STRONG DURING THE MORNING AHEAD OF A COLD FRONT. THE FRONT WILL MOVE THROUGH DURING THE AFTERNOON...AND WINDS WILL REMAIN STRONG FOR A SHORT TIME BEHIND THE FRONT BEFORE DECREASING DURING THE MIDDLE TO LATTER PART OF THE AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES ALONG MOST ROUTES THROUGH THE WESTERN UTAH VALLEYS INCLUDING I-15 AND I-80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ002-004-181100- /O.UPG.KSLC.HW.A.0001.160218T1300Z-160218T2300Z/ /O.NEW.KSLC.WI.Y.0002.160218T1300Z-160219T0000Z/ NORTHERN WASATCH FRONT-SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL... LEHI...PROVO...NEPHI 357 PM MST WED FEB 17 2016 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE NORTHERN WASATCH FRONT AND THE SOUTHERN WASATCH FRONT. THIS ADVISORY DOES NOT INCLUDE THE SALT LAKE AND TOOELE VALLEYS. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE MORNING. WINDS WILL SHIFT TO THE WEST TO NORTHWEST MIDDAY WITH THE PASSAGE OF A COLD FRONT. * TIMING...WINDS WILL INCREASE OVERNIGHT...BECOMING STRONG DURING THE MORNING AHEAD OF A COLD FRONT. THE FRONT WILL MOVE THROUGH AROUND MIDDAY...AND WINDS WILL REMAIN STRONG FOR A SHORT TIME BEHIND THE FRONT BEFORE DECREASING DURING THE MIDDLE TO LATTER PART OF THE AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES ALONG MOST ROUTES THROUGH NORTHERN AND SOUTHERN PORTIONS OF THE WASATCH FRONT...INCLUDING I-15 AND I-84. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ001-014-019-020-517-518-181100- /O.NEW.KSLC.WI.Y.0002.160218T1300Z-160219T0000Z/ CACHE VALLEY/UTAH PORTION-SANPETE/SEVIER VALLEYS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...MANTI... RICHFIELD...ST GEORGE...KANAB...ESCALANTE...COVE FORT... KOOSHAREM...FISH LAKE...LOA...PANGUITCH...BRYCE CANYON 357 PM MST WED FEB 17 2016 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST THURSDAY. * AFFECTED AREA...THE CACHE VALLEY...THE SANPETE AND SEVIER VALLEYS...DIXIE...SOUTH CENTRAL UTAH...AND THE CENTRAL AND SOUTHERN MOUNTAINS. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE VALLEYS AND 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH IN THE MOUNTAINS DURING THE MORNING. WINDS WILL SHIFT TO THE WEST TO NORTHWEST DURING THE AFTERNOON HOURS WITH THE PASSAGE OF A COLD FRONT. * TIMING...WINDS WILL INCREASE OVERNIGHT...BECOMING STRONG DURING THE MORNING AHEAD OF A COLD FRONT. THE FRONT WILL MOVE THROUGH NORTHERN UTAH AROUND MIDDAY AND THROUGH CENTRAL AND SOUTHERN UTAH DURING THE AFTERNOON...AND WINDS WILL REMAIN STRONG FOR A SHORT TIME BEHIND THE FRONT BEFORE DECREASING DURING THE AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES ALONG MOST ROUTES THROUGH UTAH INCLUDING I-15 AND I-70. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED IN THE VALLEYS AND SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER ARE EXPECTED IN THE MOUNTAINS. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ011>013-021-181100- /O.NEW.KSLC.WI.Y.0002.160218T1800Z-160219T0000Z/ WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT...PRICE... CASTLE DALE...EMERY...GREEN RIVER...HANKSVILLE...BULLFROG 357 PM MST WED FEB 17 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM MST THURSDAY. * AFFECTED AREA...THE WESTERN UINTA BASIN...CASTLE COUNTRY...THE SAN RAFAEL SWELL...AND THE LAKE POWELL AREA. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH DURING THE EARLY AFTERNOON. WINDS WILL SHIFT TO THE WEST TO NORTHWEST DURING THE MIDDLE TO LATTER PART OF THE AFTERNOON WITH THE PASSAGE OF A COLD FRONT. * TIMING...WINDS WILL INCREASE DURING THE MORNING...BECOMING STRONG BY EARLY AFTERNOON AHEAD OF A COLD FRONT. THE FRONT WILL MOVE THROUGH DURING THE MIDDLE TO LATTER PART OF THE AFTERNOON...AND WINDS WILL REMAIN STRONG FOR A SHORT TIME BEFORE DECREASING DURING THE LATE AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES ALONG MOST ROUTES THROUGH EASTERN UTAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Feb 16, 8:52 PM MST, 7 hours 22 minutes earlier.
Area forecast discussion, Feb 16, 8:52 PM MST, 7 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 852 PM MST TUE FEB 16 2016 .SYNOPSIS...HIGH PRESSURE WILL WILL SHIFT EAST WEDNESDAY AHEAD OF THE NEXT PACIFIC STORM SYSTEM...WHICH IS EXPECTED TO ARRIVE ON THURSDAY. TRANQUIL WEATHER WILL RETURN FRIDAY INTO NEXT WEEKEND. && .DISCUSSION...ANOTHER QUIET NIGHT IS IN STORE FOR UTAH AS THE AXIS OF AN UPPER-LEVEL RIDGE MOVES INTO THE AREA. A FEW HIGH CIRRUS CLOUDS WILL DRIFT THROUGH THE RIDGE...BUT OTHERWISE MOSTLY CLEAR SKIES CAN BE EXPECTED. AS SUCH...WASATCH MOUNTAIN VALLEY LOCATIONS SUCH AS HEBER CITY COULD SEE ANOTHER ROUND OF PATCHY FOG TONIGHT. SOME EARLY-MORNING FOG IS POSSIBLE IN THE CACHE VALLEY AS WELL. OTHERWISE...THE ATTENTION TURNS TO A BRIEF BUT POTENT WEATHER DISTURBANCE AND ASSOCIATED COLD FRONT LINING UP FOR LATE WEDNESDAY NIGHT INTO THURSDAY. THE BIG IMPACT WILL LIKELY BE WINDY CONDITIONS FOR CENTRAL AND NORTHERN UTAH VALLEYS...ALONG WITH A QUICK BURST OF HEAVY SNOW FOR THE HIGHER ELEVATIONS. .PREVIOUS DISCUSSION...ISSUED 356PM MST... AS THE AFOREMENTIONED RIDGE SHIFTS EAST TOMORROW A STRENGTHENING SOUTHWESTERLY FLOW ALOFT COMBINED WITH A GRADUAL TIGHTENING OF A SE-NW MSLP GRADIENT IN ADVANCE OF THE TROUGH WILL ALLOW FOR BREEZY SOUTHERLIES ACROSS THE WESTERN VALLEYS. THIS COUPLED WITH CONTINUED WAA ALOFT SHOULD ALLOW DEEP MIXING OF THE AIR MASS AND A FURTHER UPTICK IN TEMPS TOMORROW. OPTED TO RAISE TEMPS MANY AREAS AND NOW HAVE LOW 60S FOR SOME AREAS ALONG THE WASATCH FRONT INCLUDING THE SALT LAKE METRO AREA. FOCUSING ON THE TROUGH...TWO PIECES TO NOTE WITH THE LATTER BRINGING THE MOST NOTABLE CHANGE SENSIBLY ON THURSDAY...BUT THE WEAKER /AT LEAST STRUCTURALLY/ INITIAL WAVE WEDNESDAY NIGHT WILL BRING THE FIRST INCREASE OF SW WINDS ALOFT AND SCATTERED PRECIP ACROSS THE NORTH. REGARDING THESE WINDS...MODELS CONTINUE TO SUGGEST A RAPID INCREASE OF H7 FLOW WITH 50-60 KNOTS BECOMING THE NORM AFTER MIDNIGHT WEDNESDAY NIGHT. WITH FURTHER TIGHTENING OF THE MSLP IN PLACE...INCREASED CLOUD CLOVER AND SPOTTY PRECIP COINCIDENT...ANTICIPATE SOME MIXING OF THIS FLOW ACROSS THE WESTERN VALLEYS WITH MINIMAL DECOUPLING OF THE BOUNDARY LAYER. OUTSIDE OF POTENTIAL NEED FOR WIND HIGHLIGHTS TOMORROW NIGHT...CONFIDENT IN VERY WARM TEMPS MOST ALL AREAS WITH MID 40S LOWS LIKELY MANY WESTERN VALLEYS. THIS WAVE WILL PASS EARLY THURSDAY MORNING ALLOWING FOR SOME CLEARING...THOUGH WINDS WILL CONTINUE TO BE ON THE RISE THROUGH THE MORNING AHEAD OF THE MAIN WAVE AND ATTENDANT COLD FRONT. THE PARENT TROUGH WILL BECOME NEGATIVELY TILTED THURSDAY MORNING WITH A VERY PROGRESSIVE ENE TRAJECTORY ACROSS THE EASTERN GREAT BASIN ON INTO THE NORTHERN ROCKIES. MODELS CONTINUE TO DEPICT MODEST FRONTOGENESIS ALONG THE COLD FRONT OVER WESTERN UTAH LATE THURSDAY MORNING INTO THE EARLY AFTERNOON. GFS/ECMWF CONTINUE TO DEPICT FRONTAL PASSAGE AROUND 11AM ALONG THE I-15 CORRIDOR...LIKELY PACKING VERY STRONG POST FRONTAL WINDS. THOUGH STRONG FORCING WILL DRIVE WIDESPREAD PRECIP WITH SNOW LEVELS LIKELY FALLING BRIEFLY TO VALLEY FLOORS LATE MORNING/AFTERNOON...VALLEY IMPACTS WILL LIKELY BE MOST NOTABLE FROM THE PRE/POST FRONTAL WINDS. IN THE MOUNTAINS AND MOUNTAIN VALLEYS ADVERSE CONDITIONS ARE EXPECTED DUE TO BRIEF HEAVY SNOW AND GUSTY WINDS WITH IMPACTS FROM BOTH. LIKELY WILL NEED WIND HIGHLIGHTS FOR THE WESTERN VALLEYS AND WINTER HIGHLIGHTS IN THE MOUNTAINS AND POTENTIALLY MOUNTAIN VALLEYS FOR SHORT DURATION INTENSE SNOWFALL AND STRONG/GUSTY WINDS IN COMING SHIFTS. PROGRESSIVE NATURE OF TROUGH WILL ALLOW FOR RAPID IMPROVEMENT THURSDAY EVENING WITH DIMINISHING WINDS AND DRYING CONDITIONS. TEMPS MUCH COLDER BEHIND THE FRONT. TRANQUIL WEATHER IS EXPECTED FOR FRIDAY. .LONG TERM (AFTER 00Z SATURDAY)...A FAIRLY BENIGN PATTERN IS EXPECTED FOR THE LONG TERM PORTION OF THE FORECAST. RIDGING WILL BE IN PLACE ACROSS THE INTERIOR WEST FRIDAY AFTERNOON. AT THE SAME TIME...A SPLITTING TROUGH IS EXPECTED TO BE NEAR THE NORTHWEST PACIFIC COAST. WHILE THE RIDGE WILL FLATTEN IN RESPONSE TO THIS TROUGH PASSING THROUGH THE NORTHERN INTERMOUNTAIN REGION LATER FRIDAY INTO SATURDAY...THE SHORTWAVE WILL REMAIN WELL DISPLACED FROM THE CWA. MUCH OF THE 00Z MODEL GUIDANCE IS NOW IN AGREEMENT WITH THIS TRAJECTORY. THIS WOULD LIMIT ANY CHANCE OF PRECIPITATION WITH THE PASSING OF THIS WAVE TO THE NORTH TO A FEW SHOWERS IN THE MOUNTAINS. EXPECT ANOTHER PERIOD OF RIDGING TO BUILD INTO THE AREA FOR THE WEEKEND AND INTO EARLY NEXT WEEK...WHICH IS SUPPORTED BY A MAJORITY OF THE 00Z MODEL GUIDANCE. THE MAIN TAKEAWAY MESSAGE IS THERE IS LITTLE THREAT OF PRECIPITATION FOR THE LONG TERM PORTION OF THE FORECAST WITH TEMPERATURES NEAR TO A BIT ABOVE NORMAL. && .AVIATION...SOUTHERLY WINDS WILL PREVAIL THROUGH THE TAF PERIOD WITH WINDS INCREASING MID MORNING WEDNESDAY AND THEN RAMPING UP TO MODERATE TO STRONG LEVELS BY AFTERNOON. NO VSBY OR CIG ISSUES WITHIN THIS TAF PERIOD. A STRONG COLD FRONT WILL SWING THROUGH THE AREA BY THURSDAY MORNING. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && MERRILL / STRUTHWOLF / VAN CLEAVE FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Feb 16, 3:27 PM MST, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 327 PM MST TUE FEB 16 2016 UTZ001>016-019>021-517-518-WYZ021-171315- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 327 PM MST TUE FEB 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW POCKETS OF FOG IN THE WASATCH MOUNTAIN VALLEYS AND SOUTH THROUGH PROVO CANYON SHOULD DEVELOP ONCE AGAIN AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY POCKETS OF FOG MAY LINGER INTO WEDNESDAY MORNING IN THE COLDER NORTHERN AND CENTRAL UTAH VALLEYS. SOUTHERLY WINDS WILL INCREASE WEDNESDAY AFTERNOON AND WILL BECOME LOCALLY STRONG ACROSS THE MOUNTAINS AND WESTERN VALLEYS WEDNESDAY NIGHT INTO THURSDAY MORNING. VALLEY RAIN AND SNOW WITH MOUNTAIN SNOW IS LIKELY ACROSS MUCH OF THE OUTLOOK AREA THURSDAY...AS A STRONG COLD FRONT SURGES ACROSS THE AREA. STRONG WINDS MAY ALSO ACCOMPANY THIS FRONT...PARTICULARLY ACROSS THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 3:57 PM MST | High Wind Warning | SLC | 25 hr | |
| Feb 17, 3:57 PM MST | Wind Advisory | SLC | 27 hr | |
| Feb 17, 3:58 PM MST | Winter Weather Advisory | SLC | 25 hr |
Nearby
High Wind Watches in Utah, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.